TITLE

Spectrally Consistent Approximations to the Matrix Exponent and Their Applications to Boundary Layer Problem

AUTHOR(S)
Bobkov, Vladimir V.
PUB. DATE
October 2002
SOURCE
Computational Methods in Applied Mathematics;2002, Vol. 2 Issue 4, p354
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
94563847

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics